# SDR HNAA2024022700143

- Difficulty date: February 1, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,169 hours, 37,376 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: UNKNOWN
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E020167 BAGGAGE DOOR AFT LATERAL FRAME IS GOUGE AROUND NUTPLATE HOLE. PERFORMED CUTOUT ON BAGGAGE DOOR AFT LATERAL FRAME TO REMOVE DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW EMBRAER ETD2024-145-003957 AND EO1-52-24-0139
